Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hot and cold flashes, lower back pain, severe bloating, not pregnant. Taking antidepressants. Causes?

Hi im 29 yrs old i have been having hot and cold flushes lower back pain for 10 months now and i get severe bloating . I have been trying to concieve and the doctor did a 21 day after you period test and she said my levels were fine. I have been diagoned with depression 3 months ago and i am always tired. I take an antipressant. I also feel a sick alot of the time and im not pregnant.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
Hello, I think you should come out of your depression regarding all your ailments; getting pregnant is not something difficult provided both partners are normal and there is no other issue in between both of you, your bloating and backache have no bearing on your fertility, since your hormone levels are fine , you need not worry about your hot and cold flushes, you are only 29!!, dont worry, think positive, plan your preconceptional period and medication with your doctor's advice, all the very best, you will succeed!!
Answered: Fri, 19 Jul 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor